# SDR SWIA201437152

- Difficulty date: March 31, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR, THE WING TO  DOOR BELLCRANK LEVER/ARM HAS CHAFING ON LOWER AFT SECTION.  C-CHECK, BLENDED CHAFING ON LT MLG DOOR, WING TO DOOR BELLCRANK LEVER ARM LOWER AFT SECTION IAW REO.
